# SDR DXTA2009041303595

- Difficulty date: April 11, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600522
- Aircraft time: 8,176 hours, 6,792 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Ice System
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI-SKID APPEARS TO RELEASE BRAKE PRESSURE DURING LANDING TAXI ROLL.   TIGHTENED THE DRIVE CLIPS ON WHEEL COVERS OPS CHECKS GOOD IAW MM 32-42-00   OPS CHECK GOOD.  OK TO CLOSE LT NOSE PANEL.  NO BITES TRIPPED ON FAULT INDICATOR.  REMOVED LT AND RT HUBCAPS.  C/W ANTISKID OPS CHECK.  OPS CHECKED GOOD. TIGHTENED TRANSDUCER DRIVE CLIPS.  INSTALLED HUB CAPS AND SAFETIED.  CLOSED NOSE BAGGAGE.  IAW MM 32-42-00.
